# SDR CALA2024072302085

- Difficulty date: July 11, 2024
- Submitted: July 23, 2024
- Operation: Air carrier
- Aircraft: N73291
- Make and model: Boeing 737824
- Aircraft serial: 33454
- Aircraft time: 60,013 hours, 21,937 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 143A6110
- Condition: Damaged
- Location: Fwd Cargo Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EXCESSIVE DAMAGE DENTS AT THE FWD CARGO DOOR EXTERNAL SKIN , EXTERNAL SKIN REQUIRE REPLACEMENT.(100015749)
